# SDR MALA100150

- Difficulty date: September 30, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 7,928 hours, 5,420 cycles
- Engine: Ge CF348C5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK FROM FS 349 AND 24 IS CORRODED.  INSTALLED NEW SEAT TRACK PN SH670-32159-1 IAW AMM 53-00-49-400-801.
